# SDR DXTA2023090594680

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 1,884 hours, 973 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 604509699
- Part serial: H853
- Condition: Defective
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR OPEN CAS ALONG WITH RED GEAR DISAGREE  NOSE GEAR DID NOT RETRACT. MAINS WERE INDICATING UP  NOSE GEAR INDICATED GREEN DOWN AND LOCKED  RAN NOSE DOOR OPEN QRH. EXTENDED GEAR  3 GREEN. NORMAL OPS AND INDICATIONS  SIMILAR WRITE UP ON AUGUST 14TH OCF WAS COMPLETED ON THE AUGUST 19TH. REMOVED PSEU DUE TO FAULT INDICATION, INSTALLED SERVICABLE PSEU OPS CHECK GOOD IAW AMM 31-60-00.
